A reciprocity for symmetric algebras

Linckelmann, M. & Stalder, B. (2002). A reciprocity for symmetric algebras. Quarterly Journal of Mathematics, 53(2), pp. 201-205. doi: 10.1093/qjmath/53.2.201

Download (93kB) | Preview


The aim of this note is to show, that the reciprocity property of group algebras in [5, (11.5)] can be deduced from formal properties of symmetric algebras, as exposed in [1], for instance.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1895

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics